Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 103521, 10 pages
http://dx.doi.org/10.1155/2011/103521
Research Article

On Certain Subclasses of Analytic Functions Defined by Differential Subordination

Department of Mathematics, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran

Received 3 June 2011; Accepted 25 August 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 Hesam Mahzoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983.
  2. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Sălăgean, “Subclasses of univalent functions,” in Complex analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Math., pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, pp. 598–601, 1957. View at Publisher · View at Google Scholar
  5. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. K. Aouf, “Neighborhoods of certain classes of analytic functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 38258, 6 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics. Second Series, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet